Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Topological properties of subanalytic sets


Author: Robert M. Hardt
Journal: Trans. Amer. Math. Soc. 211 (1975), 57-70
MSC: Primary 32B20; Secondary 32C05
MathSciNet review: 0379882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stratification of a semianalytic or subanalytic set (that is, a set which locally is the proper analytic image of some semianalytic set) leads easily, by consecutive projections in Euclidean space, to a CW decomposition. In the category of subanalytic sets and continuous maps with subanalytic graphs, theories of slicing, intersection, and homology result through use of the topological chains defined by subanalytic sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20, 32C05

Retrieve articles in all journals with MSC: 32B20, 32C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0379882-8
PII: S 0002-9947(1975)0379882-8
Keywords: Stratification, semianalytic, subanalytic, subanalytic chain, slice, intersection
Article copyright: © Copyright 1975 American Mathematical Society